Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 52 (2015), 699-710
Published electronically: June 12, 2015
Full text: PDF

MR: 0148075 (26 #5584)
Michel A. Kervaire and John W. Milnor
Groups of homotopy spheres. I.
Annals of Mathematics. Second Series 77, (1963), 504–537
Reviewed by: J. F. Adams

MR: 0802786 (87i:57031)
J. P. Levine
Lectures on groups of homotopy spheres.
Lecture Notes in Math., 1126, 1985, 62–95 pp.
Reviewed by: Joel M. Cohen

MR: 0620795 (82h:57027)
Andrew Ranicki
Exact sequences in the algebraic theory of surgery.
Mathematical Notes, 26, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1981, xvii+864 pp., ISBN 0-691-08276-6, $16.50 paperbound
Reviewed by: F. T. Farrell

MR: 2061749 (2005e:57075)
Andrew Ranicki
Algebraic and geometric surgery.
Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, Oxford, 2002, xii+373 pp., ISBN 0-19-850924-3
Reviewed by: Daniel Ruberman

MR: 2874640
Mohammed Abouzaid
Framed bordism and Lagrangian embeddings of exotic spheres.
Annals of Mathematics. Second Series 175, (2012), no. 1, 71–185
Reviewed by: Michael J. Usher

MR: 0358813 (50 #11272)
William Browder
Surgery on simply-connected manifolds.
Springer-Verlag, New York--Heidelberg, 1972, ix+132 pp., $13.40
Reviewed by: P. J. Kahn

MR: 0212827 (35 #3692)
C. T. C. Wall
Surgery of non-simply-connected manifolds.
Annals of Mathematics. Second Series 84, (1966), 217–276
Reviewed by: A. Haefliger

MR: 1747528 (2001c:57002)
John Milnor
Classification of $(n-1)$-connected $2n$-dimensional manifolds and the discovery of exotic spheres.
Ann. of Math. Stud., 145, 2000, 25–30 pp.
Reviewed by: Wiesław J. Olȩdzki

MR: 1190010 (95b:57001)
Antoni A. Kosinski
Differential manifolds.
Pure and Applied Mathematics, 138, Academic Press, Inc., Boston, MA, 1993, xvi+248 pp., ISBN 0-12-421850-4
Reviewed by: Ian Hambleton

Journal: Bull. Amer. Math. Soc. 52 (2015), 699-710
Article copyright: © Copyright 2015 American Mathematical Society